had to stop because of tongue swelling and sensitivity. I am now on VIIBRYD for depression. Can I take both?
Hi, not a good combination I'm afraid! There can be major interactions between these 2 meds. Were they both prescribed by the same doctor? You need to consider a different medication, speak to your doctor about this. If you type your 2 meds in to the interactions checker on this site you can read all the info about taking these meds together.
Hello Marcyk. No. The risk of acquiring Sertonin Syndrome runs high. Usually if these two drugs are taken together, your doctor will be monitering your progress much more than is common. Regards, pledge
I started taking 50mg of amitriptyline at bedtime and 40mg of Viibryd in the morning. It took about 2 days before i started feeling the interaction of the 2. So I stopped both for a couple of days. Then i went down to 10mg of Viibryd in the morning (along with my Depakote) and the 50mg of Amitriptyline plus 50mg of Vistarel at bedtime. So far so good. My only issue seems to be a slight tremor, mostly in my hands (but I don't know if it comes from any of the meds).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Amitriptyline - I was taking 20mg of ampitriptyline at night for about 3 months for rheumatoid pain?
Updated 9 Dec 2009 • 2 answers
Updated 23 Mar 2013 • 3 answers
Updated 17 Feb 2016 • 2 answers
Updated 12 May 2018 • 1 answer
Updated 24 Dec 2018 • 1 answer